Disprin Extra Strength

Disprin Extra Strength

€3.50
VAT included
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
 
Disprin Direct Tablets contain Aspirin which is a pain relief medication and reduces inflammation.
Size
16
Type of Product
Tablets
5000158063853

Each tablet contains aspirin (acetylsalicylic acid) 500mg. Also contains calcium carbonate, maize starch, citric acid anhydrous, talc, sodium laurilsulphate, saccharin, crospovidone and lime flavour 2.

Adults and adolescence over 16 years take 1 tablet, then if necessary repeat the dose every 3 - 4 hours. Do not take more than 8 tablets in 24-hour period.

No reviews

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.